ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об алгебраической структуре некоторого класса несамосопряженных операторов

Геворкян, Л. З. (1979) Об алгебраической структуре некоторого класса несамосопряженных операторов. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 14 (4). pp. 268-274. ISSN 00002-3043

[img]
Preview
PDF
Download (1922Kb) | Preview
    Item Type: Article
    Additional Information: Ոչ ինքնահամալուծ օպերատորների որոշ դասի ալգեբրաիկ կազմությունը։ On the algebraic structure of a certain class of non self-adjoint operators.
    Uncontrolled Keywords: Գևորգյան Լ. Զ., Gevorkian L. Z.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 22 Feb 2013 13:57
    Last Modified: 22 Feb 2013 13:57
    URI: http://mathematics.asj-oa.am/id/eprint/1665

    Actions (login required)

    View Item